# SDR USAA920082074

- Difficulty date: November 9, 2008
- Submitted: December 3, 2008
- Operation: Air carrier
- Aircraft: N156AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 23778
- Aircraft time: 65,755 hours, 45,482 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Web
- Part number: 65C334191
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN LAV SPILL MAJOR REPAIR NR 6135577 CORROSION ON SHEAR WEB AT BS1016, WL207.8, LBL19.  REPLACED SHEAR WEB AT BS1016, WL207.8, LBL19 IAW B737 SRM 51-40-02-0G.
